Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Numbness in left arm and neck, tightness in chest, dizzy, nausea. All tests normal. What's this ?

hi my name is AAAA , i ve been feeling weird for 3 months now my syphtoms are numb in my left arm and neck feels tight also my chest , i feel dizzy like unbalance at times every single day i ve been nautious did a head scan everything fine also blood tests everything fine i just dont know what to so or think i often feel like im dying or i have cancer or something im 33 yrs old please help me
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Pediatrician 's  Response
dear user
numbness in neck radiate to arm associate witn feeling of dizziness , imbalance theses symptoms are favoring cervical spondiltis .
you should get x ray of cervical spine .
consult with ortho doctor and advise of physiotherapist also .
start exercise after consult with physiotherapist .
mild depression is also looking .
have some relaxation technique .
yoga abd breathing exercise will be helpful .

dr neha
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor